American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Aleix Ruiz de Villa and Xavier Tolsa. Characterization and semiadditivity of the $\mathcal C^1$-harmonic capacity. Trans. Amer. Math. Soc. 362 (2010) 3641-3675.
Abstract, references, and article information   
View Article: PDF

[2] Toby C. O'Neil. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007) 5141-5170. MR 2327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicola Arcozzi, Enrico Casadio Tarabusi, Fausto Di Biase and Massimo A. Picardello. Twist points of planar domains. Trans. Amer. Math. Soc. 358 (2006) 2781-2798. MR 2204056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl H. FitzGerald and Frederick Weening. Existence and uniqueness of rectilinear slit maps. Trans. Amer. Math. Soc. 352 (2000) 485-513. MR 1694289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. B. Damelin and A. B. J. Kuijlaars. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999) 4561-4584. MR 1675178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Mattner. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997) 3321-3342. MR 1422615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Yu. Solynin and M. Vuorinen. Extremal problems and symmetrization for plane ring domains. Trans. Amer. Math. Soc. 348 (1996) 4095-4112. MR 1333399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl H. FitzGerald, Burton Rodin and Stefan E. Warschawski. Estimates of the harmonic measure of a continuum in the unit disk . Trans. Amer. Math. Soc. 287 (1985) 681-685. MR 768733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. J. Specht and H. T. Jones. Compactness of the Neumann-Poincar\'e operator . Trans. Amer. Math. Soc. 140 (1969) 353-366. MR 0402080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Griffith C. Evans. Potentials of positive mass. II . Trans. Amer. Math. Soc. 38 (1935) 201-236. MR 1501809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Griffith C. Evans. On potentials of positive mass. I . Trans. Amer. Math. Soc. 37 (1935) 226-253. MR 1501785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mildred M. Sullivan. On the derivatives of Newtonian and logarithmic potentials near the acting masses . Trans. Amer. Math. Soc. 35 (1933) 137-171. MR 1501676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] O. D. Kellogg. Potential functions on the boundary of their regions of definition . Trans. Amer. Math. Soc. 9 (1908) 39-50. MR 1500801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1